# SDR 482DM32702

- Difficulty date: March 29, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N482DM
- Make and model: Mtsbsi MU300
- Aircraft serial: A088SA
- Aircraft time: 5,902 hours, 5,810 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 6222362001
- Part serial: 14720
- Condition: Unreliable
- Location: Adf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF INDICATOR INTERMITTENTLY WILL NOT LOCK ON SIGNAL, NEEDLE WOULD WANDER OFF STATION, THEN LOCK ON TO STATION.  PILOT REPORTED THAT IT WAS UNRELIABLE.
